EFPAC JUNIOR offers quick relief from teething pains,
post-immunization pains, fevers, rheumatism, colds and flu.
Paracetamol has analgesic, antipyretic and some
Each 5ml contains:
Acetaminophen (Paracetamol) � 120mg
Ibuprofen � 100mg
Dosage & Administration
�8-12years: 10ml, 3-4 times daily.
�3-8years: 5ml, 3-4 times daily.
�1yr-3yrs: 2.5-5.0ml, 3-4 times daily
or as prescribed by physician.
EFPAC Junior Suspension is contra-indicated in patients who have
manifested hypersensitivity or allergic reaction to Ibuprofen or
Paracetamol. It should be taken with care in patients with impaired
kidney or liver function.
EFPAC JUNIOR should not be given with other Paracetamol containing
medicines, due to the risk of paracetamol toxicity. In case of
overdose, consult a physician immediately. Side Effects EFPAC Junior
Suspension is well tolerated. However, overdose may induce symptoms
such as nausea, vomiting, tinnitus and gastro-intestinal bleeding.
It may also cause severe liver damage
EFPAC Junior Suspension is well tolerated. However, overdose may
induce symptoms such as nausea, vomiting, tinnitus and
gastro-intestinal bleeding. It may also cause severe liver damage.
EFPAC JUNIOR SUSPENSION should be stored below 30�C. The bottle
should be tightly sealed at all times and direct contact with
moisture or excessive light should be avoided.
EFPAC JUNIOR SUSPENSION is packaged in 100ml amber glass bottles
with plastic tamper evident caps in high quality paper packets.